Liposdissolve Risks They Don't Tell You About
What you may not know if the lipodissolve on the...
- 22 Jan 2010
What you may not know if the lipodissolve on the back of the thighs can cause a vascular issue called neovascularization. It is the appearance of very tiny purplish veins that may flush or mat after exercise etc. I got them this after one treatment and have had it for about one year. It is getting a little bit better but there is not treatment and may have permanently given my legs a bruised or spider vein look.
This treatment is simply not worth the risk. My provider said that women who use birth control pills may be at increased risk because the estrogen released with the fat can cause new vessels to grow since estrogen requires so much oxygen. Don't completely understand that explanation. This condition also occurs frequently after vein surgery.
I wish I could take this back and had never done this. Such a mistake to have any procedure done that is not FDA approved.